# SDR ASOA2015112614132

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 32,156 hours, 22,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON.  RE-CHARGED EMERGENCY LIGHTS AND PERFORMED OPS CHECK IAW AMM 33-51-00.  OPS CK GOOD.
